# SDR SWAA012167

- Difficulty date: July 30, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 31,552 hours, 29,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT OVERWING EMERGENCY EXIT.                               SECURED EEPLS COVER PER MM.
